# SDR UPS00833313

- Difficulty date: June 27, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 70,116 hours, 46,622 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, AFT PIT FS 1100 CORROSION UNDER NUT PLATE ON UPPER FRAME FLANGE LOWER SURFACE BETWEEN L36 AND L35L.  REMOVED CORROSION MATERIAL, FOUND TO BE OUT OF LIMITS.  PERFORMED REPAIR IAW UPS EO DC8 5310-11728B.
